# SDR DALA2022041202558

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 103,292 hours, 15,164 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 DURING LANDING GEAR 1A CHECK STEP 4 FOUND RIGHT SIDE OFF WING SLIDE BOTTLE LOW NO IN GREEN BAND, CORRECTIVE ACTION: REM AND REPLACED RT OFF WING SLIDE BOTTLE PER WC 2561-4723. CHK GOOD (8555626)
